... ever. Its like a placebo. Do I have a tumor? Have been suffering from headaches for 30 days
Fiorinal with Codeine - I got prescribed fiornial with codeine and it has no effect on me what so?
- 9 Oct 2010 by hope701
- 11 October 2010
Fiorinal is a weak opiate, but still an opiate. You may need a neck or back adjustment, have an allergy, or something else that can be checked out by a doctor. Have you started any new medications other than the Fiorninal, have you moved residences, jobs, had something new added in to your environment. Headaches are only one symptom of a tumor, you would likely have had others if that is what it is. Please see an internal medicine doctor or a neurologist, they will be able to ask you questions to determine what type of tests to run to narrow down what is wrong. I hope you get relief soon.
If you have been having bad headaches for 30 days and did not before I would see a Dr. opr get another opinion. That is unusual to start having headaches. Have you been injured?Fiorinal with codeine always gave me headaches. I took the Fiorinal without codeine. The butalbytal is a mild barbiturate and the caffeine kind of counteracted that so I wasn't knocked out and the aspirin helped with the headache but it is actually the caffeine and butalbytal that get rid of the headache., I had migraines and would take 2 when I felt them coming on --it worked very effectively. It is definitely not a placebo. I got so addicted to them I could not go without them and had rebound headaches from taking too many and took my husbands too --- it was bad for awhile. They are just as addictive as anything else so they are not harmless. Try the regular fiorinal or fioricette (tylenol instead of asp.) They are prescribed for stress headaches but do work for migraines and other types of headaches. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2011 • 1 answer
Posted 15 Feb 2012 • 3 answers
Posted 30 Aug 2014 • 2 answers
Posted 27 Feb 2016 • 0 answers
Posted 29 Apr 2016 • 1 answer